“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 442
School of Mathematics
  Title:   A new proof of a classical theorem in design theory
1.  G. B. Khosrovshahi
2.  B. Tayfeh-Rezaie
  Status:   Published
  Journal: J. Combin. Theory Ser. A
  Vol.:  93
  Year:  2001
  Pages:   391-396
  Supported by:  IPM
We present a new proof of the well known theorem on the existence of signed (integral) t-designs due to Wilson and Graver-Jurkat.

Download TeX format
back to top
scroll left or right